# SDR QXEA0003291

- Difficulty date: November 30, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 32,318 hours, 43,939 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND REAR SPAR WEB PLATE HAS CRACKS COMING OUT FROM TWO RIVETS. REPAIRED IAW HORIZON AIR EA 4-57-513, FOKKER SRM 57-13-05, 51-31-01 AND 28-11-0.
